Header

UZH-Logo

Maintenance Infos

Correctors for some asymptotic problems


Chipot, M; Senoussi, G (2010). Correctors for some asymptotic problems. Proceedings of the Steklov Institute of Mathematics, 270(1):263-277.

Abstract

In the theory of anisotropic singular perturbation boundary value problems, the solution u ɛ does not converge, in the H 1-norm on the whole domain, towards some u 0. In this paper we construct correctors to have good approximations of u ɛ in the H 1-norm on the whole domain. Since the anisotropic singular perturbation problems can be connected to the study of the asymptotic behaviour of problems defined in cylindrical domains becoming unbounded in some directions, we transpose our results for such problems.

Abstract

In the theory of anisotropic singular perturbation boundary value problems, the solution u ɛ does not converge, in the H 1-norm on the whole domain, towards some u 0. In this paper we construct correctors to have good approximations of u ɛ in the H 1-norm on the whole domain. Since the anisotropic singular perturbation problems can be connected to the study of the asymptotic behaviour of problems defined in cylindrical domains becoming unbounded in some directions, we transpose our results for such problems.

Statistics

Citations

4 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

54 downloads since deposited on 23 Dec 2010
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:23 Dec 2010 16:03
Last Modified:05 Apr 2016 14:24
Publisher:MAIK Nauka
ISSN:0081-5438
Publisher DOI:https://doi.org/10.1134/S0081543810030211

Download

Download PDF  'Correctors for some asymptotic problems'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher